The Annals of Mathematical Statistics

A Remark on the Kolmogorov-Petrovskii Criterion

P. J. Bickel

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 3 (1969), 1086-1090.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697614

Digital Object Identifier
doi:10.1214/aoms/1177697614

Mathematical Reviews number (MathSciNet)
MR242266

Zentralblatt MATH identifier
0176.47705

JSTOR
links.jstor.org

Citation

Bickel, P. J. A Remark on the Kolmogorov-Petrovskii Criterion. Ann. Math. Statist. 40 (1969), no. 3, 1086--1090. doi:10.1214/aoms/1177697614. https://projecteuclid.org/euclid.aoms/1177697614


Export citation